MAUDE Adverse Event Report: CAREFUSION, INC PLEURX DRAINAGE KIT 500ML 10/CS; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PLEURX DRAINAGE KIT 500ML 10/CS; APPARATUS, SUCTION, PATIENT CARE
Catalog Number 50-7500B
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: the lot number for the device was provided.The device history records are currently under review.The device has not been returned.The investigation is currently underway.H10 : d4 (expiration date: 11/2026).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Injury (patient / other): no.Device possibly involved in injury: no.Device available for examination: no.Detection site: 2 - on application.Origin: patient.Complaint: 0.1ve: foil / packaging not sealed at the bottom.Product was discarded because it was not sterile packed.Information on the defect: defect location: sterile packaging type of error: not correct / uniform / consistent (faulty) defect location: vacuum flask type of defect: damaged (broken, brittle, deformed).
 
Event or Problem Description
It was reported that the foil / packaging not sealed at the bottom.Product was discarded because it was not sterile packed.There was no reported patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: a review of the internal manufacturing device records and raw material history files for the reported lot number 0001569575 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.H10: investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.Based on the available information a probable root cause for this reported failure mode could not be established since it was not provided enough information to fully investigate this incident.H10: b5 (describe event or problem), g4 (date received by manufacturer), g7 type or report - follow up# 1), h2 (correction and additional information).H11: h6: annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions) h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PLEURX DRAINAGE KIT 500ML 10/CS
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key21981319
Report Number9680904-2025-00007
Device Sequence Number14518914
Product Code DWM
UDI-Device Identifier10885403090714
UDI-Public(01)10885403090714
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-7500B
Device Lot Number0001569575
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown